MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM NAVIGATION; NAVIGATED SCREWDRIVER FOR POLYAXIAL SCREW, NON-CONNULATED, SR 20, 1/4" SQUARE

ULRICH MEDICAL USA MOMENTUM NAVIGATION; NAVIGATED SCREWDRIVER FOR POLYAXIAL SCREW, NON-CONNULATED, SR 20, 1/4" SQUARE
Model Number UU062-83-0100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a revision case the surgeon had already removed a 7.5mm screw and was replacing it with an 8.5mm screw when the tip of the driver broke off in the tulip head.After this occurred the surgeon explanted the screw.The hospital disposed of the screw with the tip still inside.The patient was not affected.

Brand Name
MOMENTUM NAVIGATION
Common Device Name
NAVIGATED SCREWDRIVER FOR POLYAXIAL SCREW, NON-CONNULATED, SR 20, 1/4" SQUARE
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key24014748
Report Number3005823819-2026-00001
Device Sequence Number21478635
Product Code OLO
UDI-Device Identifier00814386025782
UDI-Public00814386025782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU062-83-0100
Device Catalogue NumberUU062-83-0100
Device Lot NumberU031372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale